DANIEL B. GOULD, M.D.; HORACIO FALCAO, M.D.; JAMES GALDABINI, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The report on isoniazid hepatitis by Maddrey and Boitnott, in the July issue (Ann Intern Med 79:1-12, 1973), helped us to recognize the same complication in a renal allograft recipient.
A 29-year-old man with chronic glomerulonephritis was maintained on hemodialysis for 2 months. He received a cadaveric renal transplant after a nephrectomy on 19 April 1973. The liver and spleen were then impalpable. He was given antithymocyte globulin, prednisone, and azathioprine. Ten days after transplantation the azathioprine dose was reduced to 25 mg daily because of transient leukopenia; the 100-mg dose was reinstituted 1 month later. Isoniazid,
GOULD DB, FALCAO H, GALDABINI J. Isoniazid Hepatotoxicity. Ann Intern Med. 1973;79:902–903. doi: https://doi.org/10.7326/0003-4819-79-6-902
Download citation file:
Published: Ann Intern Med. 1973;79(6):902-903.
Emergency Medicine, Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use